Does anyone know protocol for discontinuing thorazine (chlorpromazine)?

Symptom exacerbation. Discontinuation protocol must address major risk of discontinuation. In the case of thorazine (chlorpromazine) and other antipsychotic medications, the big risk is return of psychotic symptoms (voices, paranoia, other delusions). Since these symptoms, almost by definition, is difficult for the sufferer to detect by him/herself, a person who can monitor for return of symptoms is needed: ideally, a psychiatrist.
Symptom exacerbation. Discontinuation protocol must address major risk of discontinuation. In the case of thorazine (chlorpromazine) and other antipsychotic medications, the big risk is return of psychotic symptoms (voices, paranoia, other delusions). Since these symptoms, almost by definition, is difficult for the sufferer to detect by him/herself, a person who can monitor for return of symptoms is needed: ideally, a psychiatrist.
Symptom exacerbation. Discontinuation protocol must address major risk of discontinuation. In the case of thorazine (chlorpromazine) and other antipsychotic medications, the big risk is return of psychotic symptoms (voices, paranoia, other delusions). Since these symptoms, almost by definition, is difficult for the sufferer to detect by him/herself, a person who can monitor for return of symptoms is needed: ideally, a psychiatrist.